About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 928147, 9 pages
http://dx.doi.org/10.1155/2013/928147
Research Article

Positive Solutions of Nonlocal Boundary Value Problem for High-Order Nonlinear Fractional -Difference Equations

College of Sciences, Hebei University of Science and Technology, Shijiazhuang, Hebei 050018, China

Received 16 July 2013; Revised 20 September 2013; Accepted 27 September 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 Changlong Yu and Jufang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the nonlinear -difference equations of fractional order , , , , , where is the fractional -derivative of the Riemann-Liouville type of order , , , , and . We obtain the existence and multiplicity results of positive solutions by using some fixed point theorems. Finally, we give examples to illustrate the results.